MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEUTRAL LINER 28 MM I.D. SIZE FF SIZE FF SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. NEUTRAL LINER 28 MM I.D. SIZE FF SIZE FF SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported when fixing this liner to the shell, the scallops were misaligned and fixed.Therefore, the surgeon removed this liner and used a backup liner.No additional information.
 
Additional Manufacturer Narrative
(b)(4).Complaint sample was evaluated and the reported event was confirmed.Device history record (dhr) was reviewed and no discrepancies related to the event were found.Root cause can be attributed to user error.A continuum trilogy liner was returned for evaluation.Visual evaluation identified the following: there was damage on the rim feature, anti-rotation tabs, and locking features.The damages on the anti-rotation tabs are indicative of a misaligned insertion.There is a hole running from the inner diameter to the backside surface, most likely a result of removal attempts.No other damages were noted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEUTRAL LINER 28 MM I.D. SIZE FF SIZE FF SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10671098
Report Number0001822565-2020-03511
Device Sequence Number14104755
Product Code OQG
UDI-Device Identifier00889024154902
UDI-Public00889024154902
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberN/A
Device Catalogue Number00885100728
Device Lot Number64320598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ITEM: UNKNOWN UNKNOWN CUP LOT: UNKNOWN; ITEM: UNKNOWN UNKNOWN CUP LOT: UNKNOWN